# SDR AWXA0000995

- Difficulty date: November 27, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 5750VCA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE EMERGENCY SEAT LIGHT AT SEAT 15C WAS FOUND NOT WORKING.: MAINTENANCE FOUND WIRES PULLED OUT OF THE CONNECTOR & CONNECTOR BACKSHELL STRIPPED; THE CONNECTOR WAS REPLACED AND THE WIRE RETERMINATED
